Publication:
Nash multiplicities and resolution invariants

Loading...
Thumbnail Image
Identifiers
Publication date
2017-05
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
The Nash multiplicity sequence was defined by Lejeune-Jalabert as a non-increasing sequence of integers attached to a germ of a curve inside a germ of a hypersurface. Hickel generalized this notion and described a sequence of blow ups which allows us to compute it and study its behavior. In this paper, we show how this sequence can be used to compute some invariants that appear in algorithmic resolution of singularities. Moreover, this indicates that these invariants from constructive resolution are intrinsic to the variety since they can be read in terms of its space of arcs. This result is a first step connecting explicitly arc spaces and algorithmic resolution of singularities.
Description
Keywords
Rees algebras, Resolution of singularities, Arc spaces
Bibliographic citation
Bravo, A., Encinas, S. & Pascual-Escudero, B. (2017). Nash multiplicities and resolution invariants. Collectanea Mathematica, 68(2), 175–217.